# SDR SWAA2024041159615

- Difficulty date: March 5, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Sheared
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN W/W FWD BULKHEAD SUPPORT BRACKET SHEARED FASTENERS AT STIFFENER LOWER END I/B OF DUAL HYD.FILTER MODULE.  RE SECURED SUPPORT BRACKET AT L/H MAIN W/W FWD BULKHEAD STIFFENER LOWER END I/B OF DUAL HYD.FILTER MODULAR AS-PER SRM 51-40-02-0G-0.
